# SDR CALA2013102992475

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 37,198 hours, 16,176 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Torn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON INBD UPPER & LOWER EDGE TO WING SEAL TORN.  NEED PCN 110-2815 INBD & 110-2816 OTBD RJF.  AILERON INBD UPPER & LOWER SEALS REMOVED.  REPLACED UPPER & LOWER INBD AILERON SEAL ON LT AILERON. OKAYED FOR SERVICE.
